| Model Number |
2092-6040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The angiosculpt device was used in the iliac artery.During the first inflation below 8 atm, the balloon ruptured.The procedure was completed with a new angiosculpt.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Patient information regarding relevant tests/ laboratory, data or medical history are unknown.This information was not available from the facility.Foreign japan.The angiosculpt device was not returned by the facility, thus no returned product investigation was performed.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority.The content of this report is complete or accurate.The medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
Block h3: the angiosculpt device was returned for evaluation.Visual inspection found a misaligned scoring element.During functional testing, using an indeflator filled with green color dye water, the device was pressurized and at less than 2 atm, a pinhole leak was observed on the center of the balloon.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.